×

A Lefschetz fixed point formula for elliptic differential operators. (English) Zbl 0151.31801


Keywords:

topology
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] M. F. Atiyah and I. M. Singer, The index of elliptic operators on compact manifolds, Bull. Amer. Math. Soc. 69 (1963), 422 – 433. · Zbl 0118.31203
[2] Takeshi Kotake and Mudumbai S. Narasimhan, Regularity theorems for fractional powers of a linear elliptic operator, Bull. Soc. Math. France 90 (1962), 449 – 471. · Zbl 0104.32503
[3] J. Milnor, Whitehead torsion, Bull. Amer. Math. Soc. 72 (1966), 358 – 426. · Zbl 0147.23104
[4] S. Minakshisundaram and Å. Pleijel, Some properties of the eigenfunctions of the Laplace-operator on Riemannian manifolds, Canadian J. Math. 1 (1949), 242 – 256. · Zbl 0041.42701
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.